# SDR AALA2018060649006

- Difficulty date: May 11, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 48,202 hours, 29,081 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Part time: 48,202 hours, 29,081 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON THE RT ELEVATOR UPPER SKIN PANEL HONEYCOMB CORE CELL APPROXIMATELY 6.30 INCHES OTBD FROM RIB 2, AND 7.25 INCHES FROM TRAILING EDGE.  REPAIRED THE RT ELEVATOR SKIN IAW SRM 55-21-11-300-004, PARAGRAPH 2A.
